# SDR 2003UALA00546

- Difficulty date: July 8, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 44,521 hours, 7,187 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM TOP CAP CORRODED AT BS 266 RBL 76.  MAJOR REPAIR ACCOMPLISHED. INSTALLED SPLICE SECTION, ANGLES AND FILLERS.
